# SDR MYWA2012F00118

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 18,630 hours, 7,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO L-1 DOOR NOT SEALING.  ALL LIGHT INDICATIONS PRIOR TO T/O WERE NORMAL.  CYCLED L-1 DOOR SEVERAL TIMES, OPS CHECKS NORMAL IAW AMM 52-11-00 ACFT OK FOR CONTINUED SERVICE.
